# SDR SWIA971505

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17000 FT CABIN LOST PRESSURIZATION.  RETURNED TO SLC.  INSTALLED SERVICEABLE ELECTRONIC ALTITUDE CONTROLLER.  OPS CHECK GOOD IAW 21-31-00.
